# SDR USAA001186

- Difficulty date: July 17, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bushing
- Condition: Corroded
- Location: K Flap Actuator
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION IN BOTH BUSHINGS .25 INCH BY .25 INCH AREA, FOR NR 2 KRUEGER FLAP ACTUATOR.  CORROSION LEVEL 1, TASK NR C57-302-01.  POLISHED AND BLENDED PER SRM 20-50-03.  (M)
